# SDR 2024FA0000600

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: General aviation
- Aircraft: N9VSFP
- Make and model: Boeing 747*
- Aircraft serial: 32902
- Aircraft time: 78,839 hours, 14,473 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Migrated
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS CURRENTLY IN HANGAR FOR “C11” CHECK. DURING THE ACCOMPLISHMENT OF ADSI IB744530068 / IB744530171, 02-OFF CRACKS WERE FOUND BETWEEN STR 21L TO STR 22L, BS 2231 AND 01-OFF CRACK AT STR 26L, BS 2231.
